# SDR SWAA2023012493975

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,147 hours, 34,713 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SEAT 11F RECLINES IN FRONT OF EXIT-SEAT 11F UNUSABLE SEAT 11F RECLINES IN FRONT OF EXIT-SEAT 11F UNUSABLE*** DO NOT CARRY ***<[01] ADJUSTED SEAT 11F HYDROLOCK TO DISABLE RECLINE IAW AMM 25-22-00. THIS CLEARS MEL.
